| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported skin irritation in the form of red blisters with open skin.The patient sought medical treatment and used an otc medication (neosporin, vaseline, or aquaphor).Patient reported following proper skin preparation guidelines.
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.